# SDR CA190404002

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hose
- Part number: AE1010752E0276
- Condition: Leaking
- Location: Cargo Door Seal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) A/C DID NOT PRESSURIZE. ATB PERFORMED. INFLATABLE SEALS ARE NOT PRESSURIZING. FAULT TRACED TO REAR BAGGAGE BAY DOOR SEAL SUPPLY PIPE. DOOR SEAL HOSE REPLACED. A/C IS NOW RTS. (TC# 20190404002)
